Hardy's inequalities revisited

Haïm Brezis; Moshe Marcus

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1997)

  • Volume: 25, Issue: 1-2, page 217-237
  • ISSN: 0391-173X

How to cite


Brezis, Haïm, and Marcus, Moshe. "Hardy's inequalities revisited." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 25.1-2 (1997): 217-237. <http://eudml.org/doc/84286>.

author = {Brezis, Haïm, Marcus, Moshe},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {Hardy's inequality; Sobolev space},
language = {eng},
number = {1-2},
pages = {217-237},
publisher = {Scuola normale superiore},
title = {Hardy's inequalities revisited},
url = {http://eudml.org/doc/84286},
volume = {25},
year = {1997},

AU - Brezis, Haïm
AU - Marcus, Moshe
TI - Hardy's inequalities revisited
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1997
PB - Scuola normale superiore
VL - 25
IS - 1-2
SP - 217
EP - 237
LA - eng
KW - Hardy's inequality; Sobolev space
UR - http://eudml.org/doc/84286
ER -


  1. [1]] H. Brezis - L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math.36 (1983), 437-477. Zbl0541.35029MR709644
  2. [2] E.B. Davies, The Hardy constant, Quart. J. Math. Oxford (2) 46 (1995), 417-431. Zbl0857.26005MR1366614
  3. [3] G.H. Hardy, Note on a Theorem of Hilbert, Math. Zeit.6 (1920), 314-317. Zbl47.0207.01MR1544414JFM47.0207.01
  4. [4] G.H. Hardy, An inequality between integrals, Messenger of Math.54 (1925), 150-156. 
  5. [5] M. Marcus - V.J. Mizel - Y. Pinchover, On the best constant for Hardy's inequality in IRn, to appear in Trans. A.M.S. Zbl0917.26016
  6. [6] T. Matskewich - P.E. Sobolevskii, The best possible constant in a generalized Hardy's inequality for convex domains in Rn, in "Proc. Conf. on Elliptic and Parabolic P. D. E's and Applications", Capri, 1994, to appear. 
  7. [7] B. Opic - A. Kufner, "Hardy-type Inequalities", Pitman Research Notes in Math., Vol. 219, Longman, 1990. Zbl0698.26007MR1069756

Citations in EuDML Documents

  1. Alexander Fabricant, Nikolai Kutev, Tsviatko Rangelov, Hardy-type inequality with double singular kernels
  2. Bo’az Klartag, Poincaré Inequalities and Moment Maps
  3. Ramil Nasibullin, Hardy and Rellich type inequalities with remainders
  4. Moshe Marcus, Itai Shafrir, An eigenvalue problem related to Hardy’s L P inequality
  5. Lorenzo D’Ambrosio, Hardy-type inequalities related to degenerate elliptic differential operators
  6. Carlos E. Kenig, Frank Merle, On the energy critical focusing non-linear wave equation

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.